Naslov: | On strongly regular bicirculants |
---|
Avtorji: | ID Malnič, Aleksander (Avtor) ID Marušič, Dragan (Avtor) ID Šparl, Primož (Avtor) |
Datoteke: | http://dx.doi.org/10.1016/j.ejc.2005.10.010
|
---|
Jezik: | Angleški jezik |
---|
Vrsta gradiva: | Delo ni kategorizirano |
---|
Tipologija: | 1.01 - Izvirni znanstveni članek |
---|
Organizacija: | IAM - Inštitut Andrej Marušič
|
---|
Opis: | An n-bicirculantis a graph having an automorphism with two orbits of length n and no other orbits. This article deals with strongly regular bicirculants. It is known that for a nontrivial strongly regular n-bicirculant, n odd, there exists a positive integer m such that n=2m2+2m+1▫$.Onlythreenontrivialexampleshavebeenknownpreviously,namely,for▫$m=1,2 and 4. Case m=1 gives rise to the Petersen graph and its complement, while the graphs arising from cases m=2 and m=4 are associated with certain Steiner systems. Similarly, if n is even, then n=2m2 for some m≥2. Apart from a pair of complementary strongly regular 8-bicirculants, no other example seems to be known. A necessary condition for the existence of a strongly regular vertex-transitive p-bicirculant, p a prime, is obtained here. In addition, three new strongly regular bicirculants having 50, 82 and 122 vertices corresponding, respectively, to m=3,4 and 5 above, are presented. These graphs are not associated with any Steiner system, and together with their complements form the first known pairs of complementary strongly regular bicirculants which are vertex-transitive but not edge-transitive. |
---|
Ključne besede: | mathematics, graph theory, graph, circulant, bicirculant, automorphism group |
---|
Leto izida: | 2007 |
---|
Št. strani: | str. 891-900 |
---|
Številčenje: | Vol. 28, iss. 3 |
---|
PID: | 20.500.12556/RUP-7721  |
---|
ISSN: | 0195-6698 |
---|
UDK: | 519.17:512.54 |
---|
COBISS.SI-ID: | 14287705  |
---|
Datum objave v RUP: | 03.04.2017 |
---|
Število ogledov: | 6622 |
---|
Število prenosov: | 92 |
---|
Metapodatki: |  |
---|
:
|
MALNIČ, Aleksander, MARUŠIČ, Dragan in ŠPARL, Primož, 2007, On strongly regular bicirculants. [na spletu]. 2007. Vol. 28, no. 3, p. 891–900. [Dostopano 4 april 2025]. Pridobljeno s: http://dx.doi.org/10.1016/j.ejc.2005.10.010
Kopiraj citat |
---|
| | | Skupna ocena: | (0 glasov) |
---|
Vaša ocena: | Ocenjevanje je dovoljeno samo prijavljenim uporabnikom. |
---|
Objavi na: |  |
---|
Podobna dela iz repozitorija:
Ni podobnih del
Postavite miškin kazalec na naslov za izpis povzetka. Klik na naslov izpiše
podrobnosti ali sproži prenos. |